# SDR SWAA2023061256361

- Difficulty date: June 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 36,622 hours, 16,818 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL L/E AT STA. 79 FOUND RIB STRAP CRACKED<[01] REMOVED RIB TO FOM PER SRM 51-40-02;[02] R&R HORIZONTAL LEADING EDGE IAW AMM 27-41-21.  (REF. TTG8Q00LFZM4)
